Stability of hydrodynamical relativistic planar jets : II. Long-term nonlinear evolution
NAGIOS: RODERIC FUNCIONANDO

Stability of hydrodynamical relativistic planar jets : II. Long-term nonlinear evolution

DSpace Repository

Stability of hydrodynamical relativistic planar jets : II. Long-term nonlinear evolution

Show full item record

View       (2.986Mb)

Exportar a Refworks
    
Perucho Pla, Manuel; Marti Puig, Jose Maria; Hanasz, M.
This document is a artículo publicadoDate2004

    PERUCHO PLA, Manuel ; Marti Puig, Jose Maria ; Hanasz, M., 2004, Stability of hydrodynamical relativistic planar jets : II. Long-term nonlinear evolution, Astronomy and Astrophysics, vol. 427, no. 2, p. 431-444
http://www.aanda.org/articles/aa/pdf/2004/44/aa0350-04.pdf
distribuido bajo licencia Creative Commons de Reconocimiento-NoComercial 3.0 No adaptada

This item appears in the following Collection(s)

Show full item record

Search DSpace

Advanced Search

Browse

Statistics